| Model Number |
SIZE 3 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported upon removal the string broke leaving the pessary inside her vaginal cavity.She manually removed the pessary and did not seek medical attention.She did not experience any adverse health effects.